# SDR MASA2011040502323

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 20,895 hours, 14,572 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50136421
- Part serial: FEB030589
- Condition: Worn
- Location: Nr 4 Brake
- Part time: 15,181 hours, 10,351 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD BRAKES DRAGGING.  REMOVED AND REPLACED OUTBOARD BRAKE METERING VALVE AND NR 4 BRAKE ASSY.
